# SDR SWAA2020072797614

- Difficulty date: July 1, 2020
- Submitted: July 27, 2020
- Operation: Air carrier
- Aircraft: N714CB
- Make and model: Boeing 737-7H4
- Aircraft serial: 27848
- Aircraft time: 75,441 hours, 45,129 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Bs 259
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON AFT CHORD OF BS 259.5 BULKHEAD WL 207 LBL 10-RBL 6. / THE DAMAGE IS REPAIRED PER EA 20-153-01002 REV IR AND ER #20-02836 REV IR. REFER TO NRC U186702 FOR TRACKING.
